Hello... my pdoc has been changing my meds around for over 2 years now trying to find a combo that works for me. I'm not sure what I listed on my last 'signature' so here is my current med breakdown... Synthroid 100, Zoloft 300, Wellbutrin 150, Klonopin 1, YAZ, Lamictal 200. My latest change was adding the Zoloft and Wellbutrin. It really seems to be helping my moods BUT now my stomach is so upset all the time! I have IBS... constipated rarely, diarrhea often, gas, pain, bloating. My appetite is nil, nothing really sounds or tastes good. The thought of eating a piece of meat makes me ill. I take the Zoloft and Wellbutrin at the same time with food but thats not helping. This has been going on for at least 2 months. Does anyone have this problem? Anyone have any advice for something I could do that would help stop the digestive problems?
slow cycling with long periods of extreme depression
have had 2 manic episodes that led to hospitalization
Currently Taking: Zoloft, Welbutrin, Lamictal, Klonopin